# SDR DXTA200501164

- Difficulty date: December 19, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 4,716 hours, 3,277 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2550 · Cargo Compartments
- Part: Light
- Condition: Hot
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF (APPROX 3000 FT MSL) THE BAG RED SMOKE /FIRE LIGHT ON THE FO'S FOWARD PANEL CAME ON AND WENT OUT AND SMELLED SMOKE AT THE SAME TIME. FOUND SUITCASE ON LIGHT AND LIGHT ON IN BAGGAGE COMPARTMENT, MOVED SUITCASE.  SYSTEM OPS CHECKS GOOD AT THIS TIME.  ALL WORK DONE IAW CHAPTER 33-02-00.
